MathSciNet Relay Station
MathSciNet bibliographic data
MR2602033 (2011d:17012) 17B10 (17B55)
Mazorchuk, Volodymyr Some homological properties of the category $\scr O$. II. Represent. Theory 14 (2010), 249–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement